# SDR UALA2010122004655

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,124 hours, 12,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2H FWD EMERGENCY LIGHT IS INOPERATIVE.  EMERGENCY LIGHT ASSY OK, MATING CONNECTOR IN SEAT HAS WIRES PULLED OUT.  REPAIRED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 2H, EMERGENCY LIGHTS CHECK OK.
